# SDR REXA2025021900203

- Difficulty date: January 23, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 37,866 hours, 26,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD. OVERWING EMERGENCY EXIT DOOR UPPER ALIGNMENT SPADE FITTING SURROUNDING STRUCTURE IS CRACKED REPAIRED LH FWD EMERGENCY EXIT DOOR IAW REO 690-52-21-182 REV -- DATED 2025-02-02 AND REO 670-52-21-103 REV -- DATED 2024-11-06
